# SDR QMLA2013061613079

- Difficulty date: June 16, 2013
- Submitted: June 17, 2013
- Operation: Air carrier
- Aircraft: N419MA
- Make and model: Bell 222UT
- Aircraft serial: 47518
- Aircraft time: 14,036 hours, 19,154 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON FINAL, CREW SENSED THE ODOR OF BURNED ELECTRICAL.  THERE NO VISUAL INDICATIONS (SMOKE, FIRE OR SPARKS) OF ANY ELECTRICAL ISSUES.  ALL COCKPIT INDICATIONS WERE NORMAL.  ACFT WAS LANDED AND SHUTDOWN NORMALLY WITH NO FURTHER INDICATIONS.  AIRCRAFT WAS THROUGHLY INSPECTED BY MX AND PIC.  NO ISSUES OR ABNORMAILITIES WERE FOUND.  ACFT WAS FLOWN AND RETURNED TO BASE WITH NO FURTHER ISSUES.
